MAUDE Adverse Event Report: ROCHE DIAGNOSTICS BILT3 BILIRUBIN TOTAL GEN.3; DIAZO COLORIMETRY, BILIRUBIN

ROCHE DIAGNOSTICS BILT3 BILIRUBIN TOTAL GEN.3; DIAZO COLORIMETRY, BILIRUBIN
Model Number BILT G3
Medical Device Problem Code Non Reproducible Results (4029)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation for this event has not been completed.The follow up/corrective actions for this event have not been provided.No devices were returned.This device is not labeled for single use and is not reprocessed or reused.
 
Event or Problem Description
This report summarizes 1 malfunction event.Non-reproducible results were generated by the cobas c 111.The event involved a total of 2 patients tested for bilt3 bilirubin total gen.3.
 
Additional Manufacturer Narrative
The investigation could not identify a product problem.The cause of the event could not be determined.There were no follow up actions for this event.

Brand Name
BILT3 BILIRUBIN TOTAL GEN.3
Common Device Name
DIAZO COLORIMETRY, BILIRUBIN
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250
MDR Report Key8549733
Report Number1823260-2019-90138
Device Sequence Number19265423
Product Code CIG
UDI-Device Identifier04015630928910
UDI-Public04015630928910
Combination Product (Y/N)N
Number of Events Summarized1
Summary Report (Y/N)Y
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? No
Operator of Device No Information
Device Model NumberBILT G3
Device Lot Number36301101
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date04/25/2019
Supplement Report FDA Received Date07/22/2019
Patient Sequence Number1